# SDR NACA2024013000002

- Difficulty date: January 30, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NRC:CA1528/152 , CORROSION WAS FOUND AT LH WING UPPER SURFACE , WBL79 , S-11 AREA. REMOVED CORROSION LEVEL 2 AT LH WING UPPER SURFACE WBL 83,S11 AREA FROM P/N 65C25204-15 ORIGINAL THICKNESS 0.160" REMOVES 0.028"AND REMAINING THICKNESS IS 0.132" IS OVER LIMITS PER B737-400 SRM 57-20-01 ALLOWABLE DAMAGE PERFORM REPAIR AS PER EO NO.737-57-0038(REV IR)REF BOEING 8100-9 REF ID 202403010089-02
